# SDR ABXA201001060001

- Difficulty date: January 6, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 50,550 hours, 38,974 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT ON OUT OF FL280 PERFORMED NON NORMAL PROCEDURE.  INSPECTED MAIN CARGO DOOR, NO DEFECTS NOTED OPERATED MAIN CARGO DOOR SEVERAL TIMES, SYSTEM CHECKS NORMAL.
